# SDR DALA2025040802703

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 60,766 hours, 43,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON SKIN BTW STA Y=493 AND STA Y=510 BTW LONG 28L AND LONG 29R AT CTR LOWER FUSELAGE. SUMMARY OF NRC 00025: DENTS ON SKIN BTW STA Y=493 AND STA Y=510 BTW LONG 28L AND LONG 29R WERE REPAIRED PER ER/A 625374-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-625374 ADDED FOR AC 9532. (LP #0900728)
